Multi-block Two Repeated Fixed Burst Error Correcting Linear Codes
DOI:
https://doi.org/10.23755/rm.v43i0.792Keywords:
Linear codes, parity-check matrix, 2-repeated burst of length b(fixed), blockwise correction, syndromes.Abstract
During the digital transmission of information, errors are bound to occur. The errors may be random or burst errors. In this paper, we have obtained necessary and sufficient conditions for the existence of linear codes over that are capable of correcting -repeated burst errors of length(fixed) and -repeated burst errors of length (fixed) within sub-blocks of unequal lengths. We have also constructed a parity-check matrix for such a code.
References
N.M. Abramson. A class of systematic codes for non-independent errors, IRE Transactions on Information Theory, IT-5 (4) (1959), 150–157.
L. Berardi, B.K. Dass and R. Verma. On 2-repeated burst error detecting codes, Journal of Statistical Theory and Practice, 3 (2009) 381–391.
R.T. Chien and D.T. Tang. On definitions of a burst, IBM Journal of Research and Development, 9 (4) (1965), 292–293.
B.K. Dass. On a Burst-Error Correcting Codes, Journal of Information and Optimization Sciences, 1(3) (1980), 291–295.
B.K. Dass, Poonam Garg and M. Zannetti. On repeated burst error detecting and correcting codes, In special volume of East-West Journal of Mathematics; Contribution in General Algebra II, (2008), 79–98.
B.K. Dass and Poonam Garg. On 2-repeated burst codes, Ratio Mathematica - Journal of Applied Mathematics, 19 (2009), 11–24.
B.K. Dass and Ritu Arora. Codes correcting repeated burst errors blockwise, Applied Mathematical Sciences, 4 (49) (2010), 2405–2416.
P. Fire. A class of multiple-error-correcting binary codes for non-independent errors, Sylvania Report RSL-E-2, Sylvania Reconnaissance Systems Laboratory, Mountain View, Calif. (1959).
R.W. Hamming. Error-detecting and error-correcting codes. Bell System Technical Journal, 29 (1950), 147–160.
W.W. Peterson and E.J. Weldon Jr. Error-Correcting Codes, 2nd edition, The MIT Press, Mass., (1972).
G.E. Sacks. Multiple error correction by means of parity-checks, IRE Transactions on Information Theory, IT-4 (December) (1958), 145–147.
W. Cary Huffman and Vera Pless. Fundamentals of Error-Correcting Codes, Cambridge University Press, (2003).
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.